Discussions By Condition: Other Conditions

What would cause spleen inflammation and calcification and systemic inflammation?

Posted In: Other Conditions 4 Replies
  • Posted By: Anonymous
  • August 1, 2007
  • 00:57 AM

I am currently being treated by a nurse practitioner for systemic inflammation, multiple spleen calcification, and have a temp that varies from normal to 99.3 within a three day period and then goes down and back up again. I feel feverish. Nausea. I had achy bones and joints but she gave me Prednisone. I also had inflammation in my brain but the Prednisone brought it down. She thinks I have MS but I don't think so. I saw a Neurologist and he doesn't think so either. When I go off Prednisone, the inflammation comes back so she gave me a 3 month supply of Prednisone. I still have inflammation taking it twice a day and I wonder if I could have a blood infection. Maybe the infection is causing the calcification of my spleen and the pain in that area. Does anyone know anything about systemic blood infections? I think I need to see a doctor not a nurse. I have been out of work for two weeks now. My vision is blurry as well. Any suggestions?

Reply Flag this Discussion

4 Replies:

  • You need to see a rheumatologist. It sounds like you have some mixed connective tissue disease, probably lupus. Check out SLE. But defintely see a rheumatologist and ask to have your Double-Stranded Anti DNA checked. (it's a quick blood test) Also the blurred vision can be caused from the prednisone. Good Luck!!!
    Anonymous 42789 Replies
    • January 29, 2008
    • 00:54 AM
    • 0
    Flag this Response
  • I am currently being treated by a nurse practitioner for systemic inflammation, multiple spleen calcification, and have a temp that varies from normal to 99.3 within a three day period and then goes down and back up again. I feel feverish. Nausea. I had achy bones and joints but she gave me Prednisone. I also had inflammation in my brain but the Prednisone brought it down. She thinks I have MS but I don't think so. I saw a Neurologist and he doesn't think so either. When I go off Prednisone, the inflammation comes back so she gave me a 3 month supply of Prednisone. I still have inflammation taking it twice a day and I wonder if I could have a blood infection. Maybe the infection is causing the calcification of my spleen and the pain in that area. Does anyone know anything about systemic blood infections? I think I need to see a doctor not a nurse. I have been out of work for two weeks now. My vision is blurry as well. Any suggestions?These are also the symptoms of sarcoidosis ... Google it!
    Anonymous 42789 Replies
    • August 28, 2009
    • 04:22 AM
    • 0
    Flag this Response
  • These are also the symptoms of sarcoidosis ... Google it!I too was diagnosed with calcification of the spleen. Symptoms are the same as thosein which you describe. Log onto www.knowthecause.com. I believe you will find the siteto be of some value to yourself. Have you been tested for Fungus? Sounds like a possiblecase of autoimmune syndrome.
    Anonymous 42789 Replies Flag this Response
  • I went through almost the same thing... It turned out to disseminated Histoplasmosis.. It felt like something foreign had invaded my brain at the most acute stage.. Weakness, muscle pain, Puking up bile once a month or so.. Bones, Joints and Muscle pain.....It's very uncommon in a lot of places and Doctors don't check for it...their is also Valley Fever that is also a fungus that has many of the same symptoms.. Keep fighting I was infected for 9 years.. I had no less than 20 doctors tell me i was completely fine.. I had a Doctor write me a Psych referral. I can't tell how many Doctors said it was all in my mind.. I went from my death bed couldn't even get up to pee to 110% better... I say 110% because I seem to even feel better than before my Diagnosis.. I suppose I just appreciate being well Again... Good Luck.. David
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.